# SDR UIEA2022102101167

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUNCTURE ON LH ELEVATOR LOWER SKIN AT 44 INCH OF THE INBOARD CLOUSURE RIB AND 26 INCH OF THE TRAILING EDGE.( AFFECTED AREA WAS REPAIRED ON LH ELEVATOR LOWER SKIN IAW SRM 55-20-01-2R-1 & 51-70-17-0G-0 )
